# SDR SIMA20170102008

- Difficulty date: January 2, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR CENTER SILL.  REMOVED AND REPLACED DOOR SILL IAW SRM 51-40-02.
